Towards the Jantzen conjecture. III
Compositio Mathematica, Volume 42 (1980) no. 1, pp. 23-30.
@article{CM_1980__42_1_23_0,
     author = {Joseph, A.},
     title = {Towards the {Jantzen} conjecture. {III}},
     journal = {Compositio Mathematica},
     pages = {23--30},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {42},
     number = {1},
     year = {1980},
     zbl = {0446.17005},
     mrnumber = {594481},
     language = {en},
     url = {http://www.numdam.org/item/CM_1980__42_1_23_0/}
}
TY  - JOUR
AU  - Joseph, A.
TI  - Towards the Jantzen conjecture. III
JO  - Compositio Mathematica
PY  - 1980
DA  - 1980///
SP  - 23
EP  - 30
VL  - 42
IS  - 1
PB  - Sijthoff et Noordhoff International Publishers
UR  - http://www.numdam.org/item/CM_1980__42_1_23_0/
UR  - https://zbmath.org/?q=an%3A0446.17005
UR  - https://www.ams.org/mathscinet-getitem?mr=594481
LA  - en
ID  - CM_1980__42_1_23_0
ER  - 
%0 Journal Article
%A Joseph, A.
%T Towards the Jantzen conjecture. III
%J Compositio Mathematica
%D 1980
%P 23-30
%V 42
%N 1
%I Sijthoff et Noordhoff International Publishers
%G en
%F CM_1980__42_1_23_0
Joseph, A. Towards the Jantzen conjecture. III. Compositio Mathematica, Volume 42 (1980) no. 1, pp. 23-30. http://www.numdam.org/item/CM_1980__42_1_23_0/

[1] I.N. Bernstein: Modules over a ring of differential operators Funct. Anal. i evo priloj., 5 (1970) 89-101. | MR | Zbl

[2] W. Borho: Berechnung der Gelfand-Kirillov-Dimension bei induzierten Darstellungen. Math. Ann. 225 (1977) 177-194. | MR | Zbl

[3] W. Borho: Definition einer Dixmier-Abbildung für sl (n, C). Invent. Math. 40 (1977) 143-169. | MR | Zbl

[4] W. Borho: Recent advances in the enveloping algebras of semi-simple Lie algebras. Sém. Bourbaki. No. 489, Nov. 1976. | Numdam | Zbl

[5] W. Borho and H. Kraft: Über Bahnen und deren Deformationen bei linearen aktionen reduktiver Gruppen. Comment. Math. Helv., 54 (1979) 61-104. | MR | Zbl

[6] N. Conze-Berline and M. Duflo: Sur les representations induites des groupes semi-simple complexes. Comp. Math., 34 (1977) 307-336. | Numdam | MR | Zbl

[7] J. Dixmier: Algèbres enveloppantes, cahiers scientifiques, XXXVII, Gauthier-Villars, Paris, 1974. | MR | Zbl

[8] H. Kraft and C. Procesi: Closures of conjugacy classes of matrices are normal. Invent. Math. 53 (1979) 227-247. | MR | Zbl

[9] A. Joseph: Sur la classification des idéaux primitifs dans l'algèbre enveloppante d'une algèbre de Lie réductive. Comptes Rendus, A 284 (1977) 425-427. | MR | Zbl

[10] A. Joseph: Sur la classification des idéaux primitifs dans l'algèbre enveloppante de sl (n + 1, C). Comptes Rendus, A 287 (1978) 302-306. | MR | Zbl

[11] A. Joseph: Towards the Jantzen conjecture. Comp. Math., 40 (1980) 35-78. | Numdam | MR | Zbl

[12] A. Joseph: Dixmier's problem for Verma and principal series submodules. J. Lond. Math. Soc., (In the press). | Zbl

[13] A. Joseph: Goldie rank in the enveloping algebra of a semi-simple Lie algebra. II. Journ. Alg. (In the press). | Zbl

[14] A. Joseph and L.W. Small: An additivity principle for Goldie rank. Israel J. Math., 31 (1978) 105-114. | MR | Zbl

[15] A. Joseph, On the annihilators of the simple subquotients of the principal series, Ann. scient. Ec. Norm. Sup., 10 (1977) 419-440. | Numdam | MR | Zbl

[16] A. Joseph, Kostant's problem, Goldie rank and the Gelfand-Kirillov conjecture, Invent. Math. 56 (1980) 191-213. | MR | Zbl

[17] A. Joseph, Goldie rank in the enveloping algebra of a semi-simple Lie algebra. I, Journ. Alg. (In the press). | Zbl

[18] T.A. Springer and R. Steinberg, Conjugacy classes, Lecture Notes in Mathematics, No. 131, Springer-Verlag, Berlin/Heidelberg/New York, 1970. | MR | Zbl